# SDR SWAA2022022244695

- Difficulty date: December 30, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 21,883 hours, 9,412 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE PANEL ATTACH WIGGLE PLATE CRACKED AT 19' OTBD OF SAIL TAIL. / REMOVED ON RT WING TRAILING EDGE PANEL ATTACH WIGGLE PLATE CRACKED NO FOUND ALOOWABLE DAMAGED ON THE SRM NOTES AND INSTALLED NEW ANGLE P/N 115A3750-18 ISSUE TAG # A79425 IAW B737-800 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AMM 51-21-91-620-802; DWG# 115A3700 REV- AND DWG#115A3760 REV:B (AT 19' OTBD OF SAIL TAIL)
